• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Exceptional collections on isotropic Grassmannians

Journal of the European Mathematical Society. 2016. Vol. 18. No. 3. P. 507-574.
Kuznetsov A. G., Polishchuk A.

We introduce a new construction of exceptional objects in the derived category of coherent sheaves on a compact homogeneous space of a semisimple algebraic group and show that it produces exceptional collections of the length equal to the rank of the Grothendieck group on homogeneous spaces of all classical groups.